Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Insomnia, obese, shortness of breath, palpitations, taking caltrate, had total lobectomy, prescribed thyracs 100mg. Side effects?

hi, what are the side effects of thyracs 100 mg? my doctor said that i will take that for life because I had a total lobectomy . I cant sleep I had ensomnia. I loose weight. I am also taking caltrate. I feel my head is getting big. I have also short breathing . I also palpitate. I feel pain in my skin when I scratched it. Please help me.
Asked On : Wed, 6 Jun 2012
Answers:  2 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Thyracs is a thyroid hormone supplement. Since you have had a lobectomy, your thyroid hormone levels in the body must be very low. These do need a life long replacement. But do not forget to monitor your hormone levels every 6 months to titrate the doses.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Wed, 6 Jun 2012
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Thyrax is artificial thyroid hormone and given as replacement since you had total lobectomy done.
But your complaints are of hyperthyroidism which indicates that your dose of thyrax has to be lessened.
You must consult your doctor and get the revised prescription.
Answered: Wed, 6 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor